# SDR CA040913004

- Difficulty date: September 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 1,442 hours
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: F5131
- Condition: Cracked
- Location: Trim Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX INSPECTION, CRACK WAS DISCOVERED ON THE STABILIZER TRIM HINGE ASSY, (PORT SIDE) P/N: F513-1.  TOTAL TIME ON AIRFRAME (AND PART) WAS 802 HOURS.  THE CRACK WAS LOCATED BETWEEN THE RADIUS OF THE HINGE ARM AND LIGHTENING HOLE OF HINGE BODY.  REPLACEMENT PARTS WERE INSTALLED AS PER MANUF INSTRUCTIONS PRIOR TO NEXT FLT.  A/C MANUF HAS ISSUED S/B SB-55-02  HORIZ STABILIZER HINGE MOD  FOR ALL MODELS FAC 2C1 A/C. THIS IS A 2-PART SERVICE BULLETIN. THE FIRST PART IS AN IMMEDIATE INSPECTION PRIOR TO NEXT FLT AND RE-INSPECTION EVERY 50 HOURS THEREAFTER UNTIL REPLACEMENT OF HINGES.  THE SECOND PART OF THE SB IS IMMEDIATE REPLACEMENT OF HINGES IF CRACKS ARE DISCOVERED OR MANDATORY REPLACEMENT ON OR BEFORE
